# SDR N3XR2014100100016

- Difficulty date: June 18, 2014
- Submitted: October 1, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N106ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844137
- Aircraft time: 5,087 hours
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 68273002
- Condition: Migrated
- Location: Control Yoke
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT CONTROL YOKE BUSHING  MOVED AFT OF THE INSTRUMENT PANEL, ALLOWING RADIAL MOVEMENT OF THE YOKE SHAFT.
